# SDR SWAA2022012701245

- Difficulty date: June 21, 2017
- Submitted: January 27, 2022
- Operation: Air carrier
- Aircraft: N781WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 30601
- Aircraft time: 59,606 hours, 34,748 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Condition: Delaminated
- Location: Left Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER LEADING EDGE ACCESS PANEL 521VB HAS DELAM AT CORNER (MARKED) / REPAIRED DELAM AT CORNER ON LOWER LEADING EDGE ACCESS PANEL 521VB IAW SRM 57-41-01-2R-1 AND IAW SRM 51-0-04-2R-13
